Cookies?
Library Header Image
LSE Research Online LSE Library Services

Disjoint paths in arborescences

Colussi, Livio and Conforti, Michele and Zambelli, Giacomo (2005) Disjoint paths in arborescences. Discrete Mathematics, 292 (1-3). pp. 187-191. ISSN 0012-365X

Full text not available from this repository.

Identification Number: 10.1016/j.disc.2004.12.005

Abstract

An arborescence in a digraph is a tree directed away from its root. A classical theorem of Edmonds characterizes which digraphs have λ arc-disjoint arborescences rooted at r. A similar theorem of Menger guarantees that λ strongly arc disjoint rv-paths exist for every vertex v, where “strongly” means that no two paths contain a pair of symmetric arcs. We prove that if a directed graph D contains two arc-disjoint spanning arborescences rooted at r, then D contains two such arborences with the property that for every node v the paths from r to v in the two arborences satisfy Menger's theorem.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2005 Elsevier
Subjects: Q Science > QA Mathematics
Sets: Departments > Management
Date Deposited: 26 Jan 2011 14:10
Last Modified: 14 Dec 2011 11:38
URI: http://eprints.lse.ac.uk/id/eprint/31725

Actions (login required)

View Item View Item